# SDR SWAA001253

- Difficulty date: July 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D1658
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND EMERGENCY LIGHT CONTROL C/B TRIPPED WHEN SWITCH TURNED ON.  SPLICED LIGHTING WIRE SECTION PER MM.
